# SDR DXTA200811173362

- Difficulty date: November 17, 2008
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N367QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600367
- Aircraft time: 10,634 hours, 8,819 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pivot
- Condition: Lack Of Lube
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON LANDING ROLL RT THRUST REVERSER UNLOCKED BUT WOULD NOT DEPLOY, TRIED AGAIN ON TAXI & NO DEPLOY. ON THE THRUST REVERSER CHECK PRE-FLT, DEPLOYED.  ACTUATED THRUST REVERSERS SEVERAL TIMES. THRUST REVERSER DEPLOYED & LIGHT ILLUMINATED. INSPECTED THRUST REVERSER SWITCH NO DEFECTS NOTED. INSPECTED THRUST REVERSER PIVOT POINTS & FOUND TO REQUIRE LUBRICATION. LUBRICATED BOTH LT & RT PIVOT POINTS. OPS CHECK GOOD. SERVICED HYD RESERVOIR AS REQUIRED.  IAW MM 73-31-00, 12-12-01 REF FAS WO 08-2897.
